Very worried

4 Posts | Page(s): 1 

Very worried

by Jess24lynn on Sun Feb 21, 2016 02:10 PM

Quote | Reply
My mom has been experiencing a lot of nausea lately. It's been pretty bad for about 2 months. We thought it was the chemo she was on(GTX-C) but she has been off that for 2 weeks now and she is still nauseous. I mention gastroparesis to her dr so reglan was prescribed. She started that yesterday. It helped most of the day but she became very nauseous again last night. Feeling like that all the time has completely diminished her appetite and her fighting spirit. She's lost about 20lbs in the last 2 months. She has been such a fight, it's been almost 2 years since her diagnosis with stage 4 PC. I worry that this is a sign that the end is coming. Her last scan wasn't that bad, pancreas tumor, lymph nodes and most lung nodules were stable. There is just a group of mets at the bottom of her lungs that are very resistant to treatment. We are starting Nivolumab in 2 weeks, I just hope it's not too late. Any thoughts on what could be going on with my mom?

RE: Very worried

by serenityslw on Mon Feb 22, 2016 02:56 AM

Quote | Reply

My mom too has had nausea on and off chemo. Her Dr. felt she had gastroparesis and she is on Relan. It has helped, but doesn't always...I know my mom takes 10mg 3x daily with 2 tablets of creon(digestive enzyme) 1/2 an hour befor meal time.Even if she doesn't feel like eating a lot, an ensure nutrition drink or boost is sometimes easier to drink than eat, and at least it's calories. My mom had had this problem on and off for the last 6 months ,the dr says just from the tumor on the panceas interfering with the signal for the stomach to empty.Good luck with the new treatment coming up! We are starting a different one as well, Onivyde with 5FU this coming tuesday. Hang in there!

RE: Very worried

by Whippleschmiple on Mon Feb 22, 2016 04:50 AM

Quote | Reply

Might marinol be of some help for nausea and low appetite?  I used OTC acupressure "seabands" to take edge off if I get nauseaus, but aren't likely enough for severe nausea.  Google aloe vera gel too maybe.  Maybe good probiotic may help a little.  good luck.  

RE: Very worried

by Yogamom on Sat Feb 27, 2016 04:21 AM

Quote | Reply
Been there done that, they put my mom in Reglan and Atavan. Together they worked well. Then added lyrica at night. But the reglan has some nasty side effects, so use it sparingly.... Or just till she can manage the nausea. I gave my mom lots of soft foods, soups and protein drinks. Sherbet, pot brownies, anything I could get in her, even just a half cup of food per day...she came around. Good luck lots of prayers. Xoxo
4 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.